# SDR AALA202504243814

- Difficulty date: April 17, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 72,971 hours, 34,348 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: D5348004121100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON THE UPPER CORNER FROM HOLE LOCATED AT FR 68 AND BELOW S-8L. MAINTNANCE REPLACED UPPER CORNER LOCATED AT FR68 LH AT LEVEL STR 8L IAW A319 SRM 51-42-11-801 AND DWG D53480505.
